# SDR REXA2015050600462

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 3,166 hours, 2,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SERVICE DOOR IS OUT.  FOUND NR 2 BATTERY PACK BAD.  CEILING PANEL AT ROW 4 LOWER & REMOVED.  R & R NR 2 BATTERY PACK IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD AT THIS TIME.
